Semiclassical asymptotics for the Maxwell - Dirac system

C. Sparber*, Peter Markowich

*Corresponding author for this work

Research output: Contribution to journalReview articlepeer-review

19 Scopus citations

Abstract

We study the coupled system of Maxwell and Dirac equations from a semiclassical point of view. A rigorous nonlinear WKB-analysis, locally in time, for solutions of (critical) order O(√ε) is performed, where the small semiclassical parameter ε ≪ 1 denotes the microscopic/macroscopic scale ratio.

Original languageEnglish (US)
Pages (from-to)4555-4572
Number of pages18
JournalJournal of Mathematical Physics
Volume44
Issue number10
DOIs
StatePublished - Oct 1 2003

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint

Dive into the research topics of 'Semiclassical asymptotics for the Maxwell - Dirac system'. Together they form a unique fingerprint.

Cite this